# SDR SWAA2025072183184

- Difficulty date: June 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA500A TO STA500C AND RBL21 WL156 AT FWD CARGO COMPARTMENT.   REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS 500A TO BS 500D AND RBL21 WL156 AT FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 143A7500 SHEET 71 REV -.
